Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 876015, 3 pages
http://dx.doi.org/10.1155/2014/876015
Research Article

A Remark on the Homogeneity of Isosceles Orthogonality

Chan He1,2 and Dan Wang1

1Department of Applied Mathematics, Harbin University of Science and Technology, Harbin 150080, China
2College of Management, Harbin University of Science and Technology, Harbin 150080, China

Received 31 December 2013; Accepted 23 January 2014; Published 2 March 2014

Academic Editor: Yongqiang Fu

Copyright © 2014 Chan He and Dan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chan He and Dan Wang, “A Remark on the Homogeneity of Isosceles Orthogonality,” Journal of Function Spaces, vol. 2014, Article ID 876015, 3 pages, 2014. doi:10.1155/2014/876015